# SDR IPXA2024120541102

- Difficulty date: December 5, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 22,472 hours, 13,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN OVER CREW DOOR FLICKERS ON AND OFF INTERMITTENTLY.  CHECKED LIGH ASSEMBLY. FOUND BULBS LOOSE AND ADJUSTED, OPS CHECKS GOOD IAW AMM 33-51-13
